Publicação: Homoclinic bifurcations in reversible Hamiltonian systems
dc.contributor.author | Francisco, G. | |
dc.contributor.author | Fonseca, A. | |
dc.contributor.institution | Fac Engn Ind | |
dc.contributor.institution | Universidade Estadual Paulista (Unesp) | |
dc.date.accessioned | 2014-05-20T14:07:04Z | |
dc.date.available | 2014-05-20T14:07:04Z | |
dc.date.issued | 2006-05-15 | |
dc.description.abstract | We study the existence of homoclic solutions for reversible Hamiltonian systems taking the family of differential equations u(iv) + au - u +f(u, b) = 0 as a model, where fis an analytic function and a, b real parameters. These equations are important in several physical situations such as solitons and in the existence of finite energy stationary states of partial differential equations, but no assumptions of any kind of discrete symmetry is made and the analysis here developed can be extended to others Hamiltonian systems and successfully employed in situations where standard methods fail. We reduce the problem of computing these orbits to that of finding the intersection of the unstable manifold with a suitable set and then apply it to concrete situations. We also plot the homoclinic values configuration in parameters space, giving a picture of the structural distribution and a geometrical view of homoclinic bifurcations. (c) 2005 Published by Elsevier B.V. | en |
dc.description.affiliation | Fac Engn Ind, Dept Matemat, BR-09850901 Sao Bernardo do Campo, SP, Brazil | |
dc.description.affiliation | Univ Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, SP, Brazil | |
dc.description.affiliationUnesp | Univ Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, SP, Brazil | |
dc.format.extent | 654-661 | |
dc.identifier | http://dx.doi.org/10.1016/j.amc.2005.10.010 | |
dc.identifier.citation | Applied Mathematics and Computation. New York: Elsevier B.V., v. 176, n. 2, p. 654-661, 2006. | |
dc.identifier.doi | 10.1016/j.amc.2005.10.010 | |
dc.identifier.issn | 0096-3003 | |
dc.identifier.uri | http://hdl.handle.net/11449/23559 | |
dc.identifier.wos | WOS:000238658100025 | |
dc.language.iso | eng | |
dc.publisher | Elsevier B.V. | |
dc.relation.ispartof | Applied Mathematics and Computation | |
dc.relation.ispartofjcr | 2.300 | |
dc.relation.ispartofsjr | 1,065 | |
dc.rights.accessRights | Acesso restrito | |
dc.source | Web of Science | |
dc.subject | homoclinic bifurcation | pt |
dc.subject | Hamiltonian systems | pt |
dc.subject | reversibility | pt |
dc.title | Homoclinic bifurcations in reversible Hamiltonian systems | en |
dc.type | Artigo | |
dcterms.license | http://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy | |
dcterms.rightsHolder | Elsevier B.V. | |
dspace.entity.type | Publication | |
unesp.campus | Universidade Estadual Paulista (UNESP), Instituto de Física Teórica (IFT), São Paulo | pt |
Arquivos
Licença do Pacote
1 - 1 de 1
Carregando...
- Nome:
- license.txt
- Tamanho:
- 1.71 KB
- Formato:
- Item-specific license agreed upon to submission
- Descrição: